2 Nov 2009
You don't mention in your post what pain medication you are taking. Carafate interacts with many medications ranging from antacids and antibiotics to drugs controlling spasms and thyroid replacement hormones (just to name a few). If Carafate is taken with a drug that it interacts with the effects of either could be increased, decreased, or altered. To be safe, please contact your doctor or pharmacist for advice.
- Carafate Information for Consumers
- Carafate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carafate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... ordered it cuz she didn't know what else to do. It has been a month and I don't want to take meds I don't have to
1 answer • 7 Sep 2009
I had a bacteria infection in my stomach that caused severe reflux. After eradication of the infection, the symtoms of extreemly bad reflux was still ...
0 answers • 22 Sep 2010
The Pharmacist got the Dr. to agree to put me on the suspension (liquid) which is much harder to take than pills. She said the couldn't get ...
2 answers • 19 Mar 2011
I work for a doctor who needs the carafate stickers to put on the script pad
1 answer • 24 Jun 2013
I was recently put on sulcrafate ( carafate ) and woke this morning and took it ( *;30-*:45 ) and then mis-calculated time and took my other ...
1 answer • 26 Mar 2014